Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have bald patch on scalp. Used Momate lotion and Sensur. Taking Cetapin for pre-diabetes

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5775 Questions
I developed a bald patch on my scalp and had consulted a dermatologist who prescribed application of MOMATE LOTION and SENSUR (Oil Roll On) on the affected area. Initially, the treatment seemed to be effective and hair growth was restored for some months. However, a new bald patch has appeared near the earlier patch, and I have started applying the above prescribed medicines. The doctor had said that if the improvements are not as expected and if full hair growth is not restored she would have to inject a steroidal preparation on the affected area.
My questions are:
(1) Will the present treatment really help restore hair growth on the bald patch?
(2) What are the prospects of complete cure for such kind of bald patch through topical application or injection?
(3) What is the best treatment option available today for my scalp condition?

N.B. I have been diagnosed as pre-diabetic and taking Cetapin XR 500 once a day.
Posted Wed, 21 Aug 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 30 minutes later
Thanks for the query.
Probably you have developed a condition called as alopecia aerata.
Your doctor is giving you a correct treatment.
Intra lesional steroid injection is the best treatment.
It will take few months even upto a year for the stoppage of new patches, as it is an auto immune disorder.
Let me know if you have any other doubts. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor